# SDR IPXA09555976

- Difficulty date: May 1, 2009
- Submitted: May 22, 2009
- Operation: Air carrier
- Aircraft: N442UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 27387
- Aircraft time: 17,493 hours, 11,383 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 146N103069
- Condition: Dented
- Location: Bs 1480
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C DENT IN AFT CARGO COMPARTMENT FUSELAGE FRAME STA 1480, S-26L .  DENT FOUND TO BE OUT OF LIMITS IAW SRM 51-00-07-01A FIG 101.  CUT OUT DAMAGE IAW SRM 53-00-07-2R5 FIG 201.  HFEC CUT OUT HOLES IAW NTM 51-00-01PT6/16PT6.  FAB REPAIR PARTS PER MAE TR NR T9/791368,T9/791369.  ACCOMPLISHED REPAIR IAW SRM 53-00-07-2R5 FIG 201 DETAIL I.  SUPPLEMENTAL INSPECTION, THRESHOLD AT 48883 FC, REPEAT EVERY 12000 FC INTERVALS.
